# SDR CA120626016

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 262100822
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,667 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLETING A PHASE 5 INSPECTION WING AREA, IT WAS NOTICED THAT THE AFT PORTION OF THE UPPER STRUT FITTING WAS CRACKED. THE FITTING EAR WAS CRACKED WITH ONLY ABOUT A .2500 INCH OF MATERIAL LEFT.  THE CRACKED STRUT HAS AN INTERVAL OF 10,000 HRS FOR EDDY CURRENT INSP, 4333.1 HRS AWAY.
